MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION LARGE (6) ROLLER PUMP FOR TERUMO ADVANCED PERFUSION SYSTEM 1; PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE ¿ 6 INCH ROLLER PUMP

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION LARGE (6) ROLLER PUMP FOR TERUMO ADVANCED PERFUSION SYSTEM 1; PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE ¿ 6 INCH ROLLER PUMP
Model Number 801041
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The srt observed the display to not turn on when the pump was plugged in.After tapping on the screen, the display operated normally.
 
Event or Problem Description
The service repair technician (srt) reported that during routine testing of the device at the service center, the pump had intermittent display operation.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.The service repair technician (srt) will replace the display assembly.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
LARGE (6) ROLLER PUMP FOR TERUMO ADVANCED PERFUSION SYSTEM 1
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE ¿ 6 INCH ROLLER PUMP
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8078453
Report Number1828100-2018-00593
Device Sequence Number11142142
Product Code DWB
UDI-Device Identifier00886799000540
UDI-Public(01)00886799000540(11)060823
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number801041
Device Catalogue Number801041
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1